# SDR USAA2011081500013

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 40,114 hours, 16,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE WILL NOT STAY ARMED IN FLIGHT, HANDLE MOVES AWAY FROM FLUSH.  CLEANED DEBRIS FROM DOOR SILL AREA AND GIRT BAR ATTACH POINTS.  ARM AND DISARMED DOOR SLIDE ON GROUND.  OPS CHECK NORMAL.
